# SDR AALA202306075791

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,429 hours, 37,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE PASSENGER SEAT EMERGENCY LIGHT ESCAPE IN ROW 10 LEFT SIDE. PERFORMED VISUAL INSPECTION OF CONNECTORS SEAT EMERGENCY LIGHT AND FOUND LOOSE CONNECTOR ON SEAT 10 LEFT SIDE AT PASSENGER CABIN THEN RECONNECTED CORRECTLY PER AMM 33-51-19-400-001-A STEP 4.B. (1) AND PERFORMED A SATISFACTORY OPERATIONAL TEST PER AMM 33-51-00-710-805A.
